Journal article

Chromatic numbers of spheres

  • Prosanov, Roman Université de Fribourg, Switzerland - Moscow Institute Of Physics And Technology, Dolgoprudny, Russia
    01.11.2018
Published in:
  • Discrete Mathematics. - 2018, vol. 341, no. 11, p. 3123–3133
English The chromatic number of a subset of Euclidean space is the minimal number of colors sufficient for coloring all points of this subset in such a way that any two points at the distance 1 have different colors. We give new upper bounds on chromatic numbers of spheres. This also allows us to give new upper bounds on chromatic numbers of any bounded subsets.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/307278
Statistics

Document views: 6 File downloads:
  • pro_cns.pdf: 2